MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7130
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft detachment occured.During preparation, while the physician placed the 1.5 x 8mm emerge balloon catheter on the guidewire, it was noted that the distal tip of the catheter was completely detached from the balloon.
 
Event or Problem Description
It was reported that shatf detachment occured.During preparation, while the physician placed the 1.5 x 8mm emerge balloon catheter on the guidewire, it was noted that the distal tip of the catheter was completey detached from the balloon.Returned product consisted of an emerge balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed that approximately 3mm of the tip is separated from the device.Microscopic examination revealed that the tip is damaged and the balloon is tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the tip is separated and appeared to be stretched prior to separation.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7908378
Report Number2134265-2018-61289
Device Sequence Number1484966
Product Code LOX
UDI-Device Identifier08714729806493
UDI-Public08714729806493
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K121196
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2021
Device Model Number7130
Device Catalogue Number7130
Device Lot Number0022104143
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2018
Initial Date Received by Manufacturer 08/30/2018
Supplement Date Received by Manufacturer09/26/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1